# SDR T48R200500003

- Difficulty date: April 8, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D219
- Engine time: 53,551 hours, 34,281 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 5005888021
- Part serial: RS2168
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ENGINE WAS REMOVED NR 2 POSITION FOR COMPRESSOR SURGE AT TAKEOFF.  TEARDOWN AND INSPECTION REVEALED IMPACT DAMAGE STARTING AT THE 8TH STAGE OF THE N2 COMPRESSOR.  ONE EACH VANE WAS MISSING FROM THE C-8 STATOR WITH INCREASING LEVELS OF DAMAGE REARWARD OF THE MISSING VANE.
